I can not take any antidepressants they make me very sick in my head will this provigil make me dizzy or sick in my head ?
Hello Norene. Yes, provigil can make you dizzy. Dizziness is a common side effect when taking it. Also, it can give you an upset stomach, trouble sleeping (its meant to keep you awake) make you nervous, possible headaches, as well as diarrhea, blocked, stuffy nose. These are common, normal side effects when taking provigil. Hopefully, you'll not have any of these. Best wishes,
- Provigil Information for Consumers
- Provigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2010 • 1 answer
Posted 3 Feb 2011 • 1 answer
Posted 22 Feb 2011 • 3 answers
Posted 10 Apr 2015 • 1 answer
Posted 24 Jun 2015 • 2 answers